MathSciNet Relay Station
MathSciNet bibliographic data
MR1740677 03C64 (03C10 14P10)
Wilkie, A. J. A theorem of the complement and some new o-minimal structures. Selecta Math. (N.S.) 5 (1999), no. 4, 397–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement